# SDR CALA2025092909372

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN REPLACED.   AFT PIT DOOR SKIN REMOVED AND REPLACED PER B737-800 SRM 52-30-01-2R-3 AND BAC DWG 146A6110. NO FURTHER ACTION REQUIRED.
